After about 3 weeks on it, i started noticing muscle pain around my knees and thighs. I also got muscle twitching that started in my legs and moved all around my body.
Anyone had lisinopril cause muscle pains and twitching?
Question posted by tcguy519 on 15 Sep 2009
Last updated on 23 November 2022 (1 week ago) by KennyGuyte
I’m experiencing calf twitching continuously and performing calf raisers exasperated it. I do take Lisinopril 20mg/12.5 Hydro.
I started this drug a month ago. I'm finding myself weaker & more tired.
Yes! I have been experiencing more involuntary muscle spasms in my arms and leg. It truly hurts, because the doctor give me the feeling that they know that Lisinopril is the cause, but they don't want to say so for fear of being blacklisted. A few weeks ago, I thought I was having a stroke, because my face was twitching and then days later it went numb. I seriously question the ethics of those who have taken the medical oath. I am looking for truly honest doctors. I must also add that I did not experience any of these symptoms until I had take Lisinopril for 3 months and it hurts emotionally to go through this.
doc said it was pulling magnesium and potassium and causing the pain and twitching
I take Lisinopril and no I don't have any extra pains with it. I have been on it for around 6 months now too.
I do not find this has anything in the papers about Lisinopril, about the problems that you have. Only thing that comes close is •Body weakness (asthenia). I would check back with your doctor and see if anything else may be going on.
- Lisinopril uses and safety info
- Lisinopril information for Healthcare Professionals (includes dosage details)
- Side effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.